# SDR RRXA991095

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY FLT LEVEL 230 CABIN PRESS WENT TO 10,000 FT, LEVEL OFF A FLT 220 TO MAINTAIN CABIN PRESSURIZATION.  AIRCRAFT FERRIED TO EDDF FOR REPAIR.  AFT PRESURE BULKHEAD REPAIRED PER BOEING ROD SKETCH 99-06-22-001, REF : EWA M/A NR AM-5312-01:00 AND WORK CARD NR 1.
